Sprintec Birth Control

So I have been on birth control for like 3 years now, and it always starts on a Thursday and ends on a Monday. I just got back from a trip to Europe and I'm wondering if the flight screwed up my period because it didn't start until Friday and it's Tuesday and my period started back up again (light spotting but still). It also didn't help that I switched from taking birth control at night to the morning, so my hormones may be whacked out?? I'm not sure but I am a little freaked out that my period ended and started again so fast. If someone could reassure me or tell me why that would be great. Thanks!

2 Replies

oldestnewest
  • Hi I am 46 and I recently had an hysteroscopy which showed I have thick womb lining which is causing my very heavy and long periods. You mention you had a uterine ablation a couple of years ago- did you have it for this reason . I am waiting to see consultant in September. I am just wondering what he may suggest.A life without periods would be great. I am sorry that I can't offer you any advice on the night sweats.

  • Interesting. But, isn't it the Canadian legal interpretation of what defines a birth mother and citizenship that's important? Unless, the Indian government will not allow you to take the baby out of the country, which is entirely possible.

You may also like...